Jump to content
Important Survey - Please Participate ×

Hello from NY


[Be...]

Recommended Posts

Hi All,

 

My name is J and I am 29. I have been on Benzo’s since I was 17. I was on 0.5mg of Klonopin daily for 7 years, and then 1 mg, I realized my symptoms were benzo related and tried to taper, and that failed, I did it too quick. My doctor switched me to 30 mg of Valium daily and I started tapering shortly after. I was able to get to 2 mg, with minor pain, and still holding my job in about 12 months. I then tried to cut to quickly and had to jump back to 4 mg to remain stable and continue with my life and work. 3 years later, I feel like I am ready again. I started a micro taper using a gram scale 9 days ago. I will say that I am having symptoms but find it hard since I only cut .001 mg a day from one of my pills. I take 2 mg, twice daily. I am also on Paxil. I feel symptoms, and I am not sure if it is withdrawal or my mind messing with me since I have had two failed attempts in the past. I want to remain functional as I cannot afford to stop working. Should I hold, maybe cut less, what is everyone’s viewpoint?

 

I am at about 3.91 mg or so. Any help would be appreciated.

Link to comment
Share on other sites

Hello Bella1218,

 

Welcome to Benzo Buddies! You are not the only one who had a failed taper attempt, I did as well. I also could not taper from klonopin (clonazepam) and also crossed over to valium.

 

I'm not sure there is a symptom free taper but going slowly can certainly help to minimize withdrawal symptoms.  I don't really think this is in your mind, withdrawal can be challenging. Benzos make significant changes to the central nervous system. It can take a while for the body to adjust. It will, it just takes time.

 

Many members have continued to work through this process, myself included.  There are members here who can better advise you about the daily small amount taper plans, I did not follow this method. I will say that no plan should be static, unchanging.  While small percentage cuts are recommended, the amount reduced can be changed to keep things as comfortable as possible.

 

I'll give you a link to the Withdrawal Support Board and to the Titration Board. You can post questions and receive feedback from members.

 

You'll find a lot of support here from people who understand what you are going through.  You've done so well thus far reducing from 30mg,  sometimes the lower doses can be more challenging, but it is doable.  Settle in and ask questions, we're here to help.

 

Withdrawal Support (during your taper)

 

Titration

 

pianogirl  :)

Link to comment
Share on other sites

×
×
  • Create New...